•    Special Offer
Recreational Oddities

Panic while dosing?

Discuss the computer software

Panic while dosing?

Postby idioteque90 » Tue Aug 03, 2010 10:20 pm

On a few occasions while doing a dose, I've felt like I was going to panic for no apparent reason. I've had panic attacks before, but I was doing anesthesia last night and felt like ripping my headphones off somewhere around 75%. Not my first time doing this dose either.
The way I feel, my heart starts beating faster and I forget to breathe and feel claustrophobic, hot and like there is pressure on the inside of my head.
This strikes me as very odd considering all I use on I-doser is downers.
Has anyone else ever had this happen to them, and if so how do you prevent it?

I'm trying to figure out why it would trigger me to panic...
idioteque90
Level 1 (10-19)
Level 1 (10-19)
 
Posts: 18
Joined: Fri Nov 06, 2009 1:39 pm

   Special Offer

Game Enhancers

Re: Panic while dosing?

Postby RosierRazor » Sun Aug 22, 2010 9:03 am

maybe you just need to hold for a while... the same thing happened to me but I didnt took off the earphones, after a minute or so everything came back to normal... by normal I mean I started to like it, ha ha ha
RosierRazor
Level 0 (<10)
Level 0 (<10)
 
Posts: 3
Joined: Sun Aug 22, 2010 8:29 am


Return to I-Doser Software

Who is online

Users browsing this forum: No registered users and 2 guests

About us

We lead the industry as a safe and effective method to achieve a simulated experience through the use of binaural audio doses. We originated the concept of digital dosing and have refined the experience. Our products are used by millions of people worldwide.